# SDR 97UAL900014

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1854U
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Engine: Ge CF650C2
- System (JASC): 2830 · Fuel Dump System
- Part: Dump Act
- Condition: Failed
- Location: Rt Fuel Syst
- Component: 1077968108
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO LAX DUE TO AN APPARENT WATER LEAK.  HELD OVER LAX AREA TO BURN FUEL DOWN TO MAXIMUM LANDING WEIGHT DUE TO FUEL JETTISON PROBLEM.  RT FUEL DUMP ACTUATOR MOTOR SHORTED.  REPLACED ACTUATOR.
